| Catalog Number |
368688 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b.Medical device type: there were multiple medical device types reported to be involved.The information for the additional device type is as follows: fpa a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® ultratouch¿ push button blood collection set with pah that two (2) devices leaked from the retracted needle.There was no health impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 15-jan-2025.Investigation summary : bd received five samples for investigation.These returned samples underwent functional tests to assess their functionality.All samples passed the tests, exhibiting no signs of damage or leakage during use.They were also able to be activated properly with no evidence of leakage.Additionally, 30 retained samples underwent similar functional tests.All retained samples passed the tests, showing no signs of damage or leakage and were able to be activated properly without any leakage.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: leakage after use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.